# SDR DALA2016030701684

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FLOOR SUPPORT FWD OF R1 DOOR AND WATER LINE PAN IS CORRODED, M ON REPAIR RACK. BLEND & CHECK LIMITS. REF ORNRC 64480-0200-0140.  CORRODED BEYOND LIMITS IAW SRM 53-00-00. REPLACED FLOOR SUPPORT MATCH DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-08, PG 1 TO BE INSTALLED ON ORNRC 0052.
